# SDR DALA2017021601275

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 74,102 hours, 56,591 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN CRACKED LONG 3L ON STA Y=160. ACCOMPLISH WHIT WORK CARD 5330-01204-04. LONGERON 3L ON STA Y=160 WAS REPAIRED PER SRM 53-02 FIG18 AND 5330-01204-04 JOB 100-0001.
